Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What causes recurring bacterial prostatitis?

I ve had chronic bacterial prostatitis for 5 years. I ve taken levaquin, ciprofloaxin, flagyl, and doxycycline. It helped but once the meds were done symptoms came back. I ve been dealing with this for way to long and I m young. My doctor only prescribes me antibiotics 2 weeks at a time and I know they have to be taken for at least 4 weeks. Is the fact that I only take them for 2 weeks the problem?
Mon, 22 Sep 2014
Report Abuse
General & Family Physician 's  Response
Hello there, Thanks for your question. I see from your querry you suffer from chronic protatitis. It is a condition which requires four to six weeks of appropriate antibiotics. It is also recommended you partner s also put on treatment alongside you too for better else you will reinfect yourself once you are treated. Practice protected sex with your partner(s) all through the course of your treatment. Goodluck
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I had a catheter removed 1 week ago. I developed a uti after removal. I still have the uti but it has settled a bit as each day passes. I was...

Recent questions on  Levofloxacin

doctor1 MD

I am 23 years old. I started having testicular pain around Christmas '10 and on 12/31 went to the doctor and was diagnosed with a UTI and...

doctor1 MD

I am 12 weeks post discharge from the hospital with pneumonia. I was given levaquin upon discharge and within two days developed serious pain in...

doctor1 MD

I have just been diagnosed with klebsiella pneumonia and pseudomonas. I presented to my dermatologist with itchy, flaky, very red rash in my groin...

doctor1 MD

Hello Doctor, My wife aged 30 years took Levofloxacin tablet when she was suffering from fewer, she recovered but after that she got a swelling on...

doctor1 MD

I recently saw an ENT doctor about my fairly constant sinus infections (something I've dealt with for years). The conclusion he came to is that I...

doctor1 MD

My son an some kind of infection called Epididymitis . He has taken Ofloxacin which did not rid him of the infection. He does not have health...

doctor1 MD

i HAVE TAKEN Levofloxcin for 6 day and hve developed sever pain in the heal of my feet. Are these related and what can i do to relive this pain....